MAUDE Adverse Event Report: GENICON EZEE SPECIMEN RETRIEVAL

GENICON EZEE SPECIMEN RETRIEVAL
Model Number 550-000-000
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a lap chole, the ezee bag was used to remove the gall bladder.When using the scope to remove the trocars at the end of the procedure, the doctor noticed that a piece of the bag (the bead) had fallen into the patient.They were able to retrieve the bead from the patient.Nothing was left behind.

Brand Name
EZEE SPECIMEN RETRIEVAL
Common Device Name
SPECIMEN RETRIEVAL
Manufacturer (Section D)
GENICON
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key7625051
Report Number3002590791-2018-00002
Device Sequence Number16187548
Product Code GCJ
UDI-Device Identifier00877972005223
UDI-Public00877972005223
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2020
Device Model Number550-000-000
Device Catalogue Number550-000-000
Device Lot NumberI8920
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1